Advanced

A note on steady gravity waves with vorticity

Wahlén, Erik LU (2005) In International Mathematics Research Notices 2005(7). p.389-396
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Mathematics Research Notices
volume
2005
issue
7
pages
389 - 396
publisher
Oxford University Press
external identifiers
  • wos:000228308900001
  • scopus:16244386572
ISSN
1073-7928
DOI
10.1155/IMRN.2005.389
language
English
LU publication?
yes
id
95193075-fd88-43a4-8b10-2a54a17f8109 (old id 246498)
date added to LUP
2007-08-06 11:26:32
date last changed
2017-02-09 11:55:30
@article{95193075-fd88-43a4-8b10-2a54a17f8109,
  author       = {Wahlén, Erik},
  issn         = {1073-7928},
  language     = {eng},
  number       = {7},
  pages        = {389--396},
  publisher    = {Oxford University Press},
  series       = {International Mathematics Research Notices},
  title        = {A note on steady gravity waves with vorticity},
  url          = {http://dx.doi.org/10.1155/IMRN.2005.389},
  volume       = {2005},
  year         = {2005},
}